Determinants of parabolic bundles on Riemann surfaces

Biswas, I. ; Raghavendra, N. (1993) Determinants of parabolic bundles on Riemann surfaces Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 103 (1). pp. 41-71. ISSN 0253-4142

PDF - Publisher Version

Official URL:

Related URL:


Let X be a compact Riemann surface and Msp(X) the moduli space of stable parabolic vector bundles with fixed rank, degree, rational weights and multiplicities. There is a natural Kahler metric on Msp(X). We obtain a natural metrized holomorphic line bundle on Msp(X) whose Chern form equals mr times the Kahler form, where m is the common denominator of the weights and r the rank.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Parabolic Bundles; Riemann Surfaces; Kahler Metric; Chern Forms; π-bundles; Hermitian Line Bundles; Parabolic Determinant Bundles
ID Code:3621
Deposited On:18 Oct 2010 10:19
Last Modified:16 May 2016 14:23

Repository Staff Only: item control page